Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorField, M.en
dc.contributor.authorScheffer, I.en
dc.contributor.authorGill, D.en
dc.contributor.authorWilson, M.en
dc.contributor.authorChristie, L.en
dc.contributor.authorShaw, M.en
dc.contributor.authorGardner, A.en
dc.contributor.authorGlubb, G.en
dc.contributor.authorHobson, L.en
dc.contributor.authorCorbett, M.en
dc.contributor.authorFriend, K.en
dc.contributor.authorWillis-Owen, S.en
dc.contributor.authorGecz, J.en
dc.identifier.citationEuropean Journal of Human Genetics, 2012; 20(7):806-809en
dc.description.abstractUsing a combination of linkage mapping and massively parallel sequencing of the X-chromosome exome, we identified an 18-bp deletion in exon 8 of the oral-facial-digital syndrome type 1 (OFD1) gene in a family with X-linked Joubert syndrome (JBTS10). The deletion results in an in-frame deletion of six amino acids. New features not noted in the two previously reported cases of X-linked Joubert syndrome include the presence of polycystic kidney disease, polymicrogyria and hydrocephalus. Our study further underlines the power of genetic mapping combined with massively parallel sequencing as a powerful tool for novel disease gene and mutation discovery.en
dc.description.statementofresponsibilityMichael Field, Ingrid E Scheffer, Deepak Gill, Meredith Wilson, Louise Christie, Marie Shaw, Alison Gardner, Georgie Glubb, Lynne Hobson, Mark Corbett, Kathryn Friend, Saffron Willis-Owen and Jozef Geczen
dc.publisherNature Publishing Groupen
dc.rights© 2012 Macmillan Publishersen
dc.subjectOFD1; X-linked Joubert; X-linked intellectual disability; massively parallel sequencingen
dc.titleExpanding the molecular basis and phenotypic spectrum of X-linked Joubert syndrome associated with OFD1 mutationsen
dc.typeJournal articleen
pubs.library.collectionPaediatrics publicationsen
dc.identifier.orcidShaw, M. [0000-0002-5060-190X]en
dc.identifier.orcidCorbett, M. [0000-0001-9298-3072]en
dc.identifier.orcidGecz, J. [0000-0002-7884-6861]en
Appears in Collections:Paediatrics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.